Opportunistic routing in multi-hop wireless networks. Biswas, S. & Morris, R. Comput. Comm. Rev., 34(1):69–74, ACM Press, New York, NY, USA, 2004.
doi  bibtex   
@Article{SCC.Biswas.Morris2004,
  author    = {Biswas, Sanjit and Morris, Robert},
  title     = {Opportunistic routing in multi-hop wireless networks},
  journal   = {Comput. Comm. Rev.},
  year      = {2004},
  volume    = {34},
  number    = {1},
  pages     = {69--74},
  issn      = {0146-4833},
  address   = {New York, NY, USA},
  doi       = {10.1145/972374.972387},
  owner     = {Rushikesh},
  publisher = {ACM Press},
  timestamp = {2010.05.07},
}

Downloads: 0